# SDR SWIA202008252001

- Difficulty date: July 10, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-670
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MULTIPLE AREAS ON SEAT RAIL FS581.00 FS670.00, BL9R. (MARKED) (C-CHECK  8/23/2020)   REMOVED CORROSION FROM RH FLOOR SEAT RAIL FS581 - FS670. FOUND REWORKED AREA OUT OF LIMITS. REPLACE SEAT RAIL REF CRJ-700 SRM.
